# SDR SWIA201904125749

- Difficulty date: March 6, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN IS DENTED BETWEEN FS654-672 ST27R- 26R. (C-CHECK) RO: 04/11/2019 COMPLIED WITH ALL STEPS OF REPAIR IAW REO.
